# SDR SWAA2015091643938

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 41,567 hours, 24,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER LIGHT HOUSING BROKEN.  R & R LIGHT ASSEMBLY IAW AMM.
